# SDR 3BOR2013061800001

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: General aviation
- Aircraft: N54KJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000091
- Aircraft time: 1,212 hours, 1,128 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Damaged
- Location: Pitch Servo
- Part time: 1,212 hours, 1,128 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FLIGHT CREW NOTICED ANOMALIES WITH THE PITCH CONTROL. TAKEOFF WAS SAFELY ABORTED. INSPECTED AND TROUBLESHOT PITCH SYSTEM.  FOUND PITCH CONTROL SERVO CABLE RETAINING BALL DISLODGED FROM THE BALL INSERT ON THE PITCH CONTROL SERVO CABLE BARREL.  INSTALLED SERVO CONTROL CABLE ON SERVO BARREL, INSURING INSTALLATION OF RETAINING BALL INTO BALL INSERT.  TESTED PITCH SYSTEM MANY TIMES WITH NO DISCREPANCIES.  ACFT FLEW WITH NO FLIGHT CONTROL DISCREPANCIES.
